Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the total curvature of convex hypersurfaces in hyperbolic spaces


Author: Albert Borbély
Journal: Proc. Amer. Math. Soc. 130 (2002), 849-854
MSC (1991): Primary 53C21
Published electronically: October 5, 2001
MathSciNet review: 1866041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $C_{1}\subset C_{2}\subset H^{n}$ be two convex compact subsets of the hyperbolic space $H^{n}$ with smooth boundary. It is shown that the total curvature of the hypersurface $\partial C_{2}$ is larger than the total curvature of $\partial C_{1}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C21

Retrieve articles in all journals with MSC (1991): 53C21


Additional Information

Albert Borbély
Affiliation: Department of Mathematics and Computer Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait
Email: borbely@mcs.sci.kuniv.edu.kw

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06101-9
PII: S 0002-9939(01)06101-9
Keywords: Total curvature, Gauss-Kronecker curvature, isoperimetric inequality
Received by editor(s): February 15, 2000
Received by editor(s) in revised form: September 20, 2000
Published electronically: October 5, 2001
Additional Notes: This research was supported by the Kuwait University Research Grant SM 03/99
Communicated by: Wolfgang Ziller
Article copyright: © Copyright 2001 American Mathematical Society